Translator Disclaimer
2021 Minimal periodic problem for brake orbits of first-order Hamiltonian systems
Xiaofei Zhang, Chungen Liu, Xinnian Lu
Topol. Methods Nonlinear Anal. 57(1): 73-87 (2021). DOI: 10.12775/TMNA.2020.032

Abstract

In this paper, with the aid of $L_{0}$-index iteration theory, the minimal period estimates are considered on brake orbits of nonlinear $N$-symmetric Hamiltonian systems with a mild superquadratic growth condition.

Citation

Download Citation

Xiaofei Zhang. Chungen Liu. Xinnian Lu. "Minimal periodic problem for brake orbits of first-order Hamiltonian systems." Topol. Methods Nonlinear Anal. 57 (1) 73 - 87, 2021. https://doi.org/10.12775/TMNA.2020.032

Information

Published: 2021
First available in Project Euclid: 5 March 2021

Digital Object Identifier: 10.12775/TMNA.2020.032

Rights: Copyright © 2021 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 1 • 2021
Back to Top